CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Dynamics of nonlinear hyperbolic equations of Kirchhoff type 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2022, 卷号: 61, 期号: 3, 页码: 43
Authors:  Chen, Jianyi;  Sun, Yimin;  Xiu, Zonghu;  Zhang, Zhitao
Favorite  |  View/Download:28/0  |  Submit date:2022/06/21
Liouville type theorem for a singular elliptic equation with finite Morse index 期刊论文
Boundary Value Problems, 2019, 卷号: 2019, 期号: 1
Authors:  Xiu,Zonghu;  Zhao,Jing;  Chen,Jianyi;  Yang,Hongwei
Favorite  |  View/Download:99/0  |  Submit date:2019/04/02
Liouville theorem  Morse index  Singular elliptic equation  
Multiple solutions on a p-biharmonic equation with nonlocal term 期刊论文
Boundary Value Problems, 2016, 卷号: 2016, 期号: 1
Authors:  Xiu,Zonghu;  Zhao,Jing;  Chen,Jianyi;  Li,Shengjun
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
variational methods  nonlocal term  biharmonic equation  35J20  35J62  35J92